# SDR IXXA0000037

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- Aircraft time: 59,434 hours, 29,298 cycles
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 50130003
- Part serial: 357
- Condition: Defective
- Location: Gen Bay
- Part time: 59,434 hours, 29,298 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LRD TO BRO, DURING DESCENT LOST OF ALL GENERATOR ELECTRICAL POWER WAS EXPERIENCED.  THE FLT CREW FOLLOWED COMPANY PROCEDURES AND ALL ELECTRICAL POWER WAS RESTORED.  ALL GENERATOR OPERATING PARAMETERS WERE NORMAL.  SEVERAL MINUTES LATER ELECTRICAL POWER LOSS WAS  EXPERIENCED AGAIN.  THE FLT CREW ONCE AGAIN FOLLOWED COMPANY PROCEDURES, LEAVING THE GENERATORS BUS TIE RELAYS IN AN ISOLATED CONDITION.  THE FLT CONTINUED TO BRO FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT GENERATORS AND SYSTEM COMPONENTS WHICH REVEALED A DEFECTIVE BUS TIE PROTECTION PANEL.  MAINTENANCE REPLACED THE PANEL, PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE COMPANY JET RUN HANDBOOK.
